# SDR FDEA201201160188

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorboard
- Part number: R532B114500000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 151 VF HAS A SECTION 1 IN BY 10 IN BROKEN OFF AT EDGE FABRICATED REPLACEMENT FLOORBOARD 151 VF IAW DWG SRZ 25-005, REV J.
